# SDR DALA2021060803133

- Difficulty date: June 8, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 68,298 hours, 31,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 20abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 DURING TEST FOUND PSU OXY PANEL AT SEAT 20ABC DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (7634314)
